# SDR AALA2018042099005

- Difficulty date: April 13, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Boeing 787-8
- Aircraft serial: 40632
- Aircraft time: 9,604 hours, 978 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 78771445
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A DELAMINATED FLOORBOARD LOCATED 3 SECTIONS FLOORBOARDS FROM THE LEFT FORWARD OF THE BALL MAT,    THE AIRCRAFT WAS GROUNDED.    REPLACED FLOORBOARD IAW EA 279475.
